So my doctor prescribed a drug- Reglan- which is supposed to help stimulate the stomach muscles. Unfortunately it can also cause some issues. This is what the website says-"Treatment with metoclopramide(Reglan) can cause tardive dyskinesia, a serious movement disorder that is often irreversible. The risk of developing tardive dyskinesia increases with duration of treatment and total cumulative dose.
- tremors, or restless muscle movements in your eyes, tongue, jaw, or neck;
- mask-like appearance of the face;
- very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, feeling like you might pass out;
- depressed mood, thoughts of suicide or hurting yourself;
- hallucinations, anxiety, agitation, jittery feeling, trouble staying still;
- swelling, fluid retention;
- jaundice (yellowing of your skin or eyes); or
- seizure (convulsions)."
I'm not sure if the possible side effects of this drug outweigh the benefits.. I'm not sure if I want to take it. I want to make an appointment to talk to the doctor about my options. SInce it's chronic, it is going to be the rest of my life, so I have to think about what will be best in the long run... So I will keep you guys updated about what I decide to do.